# SDR UALA2011081804383

- Difficulty date: August 18, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 48,316 hours, 5,728 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bar
- Part number: 65B170555
- Condition: Damaged
- Location: Nr 5 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLAP TRACK FAIL SAFE BAR DAMAGED. BUSHING AND TOOLING HOLE ELONGATED. SURFACE DAMAGE TO FLAP TRACK. . ACCOMPLISHED IAW 747EN-57-0184. DVI AFFECTED AREA OF FAIL SAFE BAR AND REPAIR
